There are no cultural activities today, but there's always lots to see in the galleries! We hope you enjoy your visit.
09:30
In English
School of Fine Arts
Creating Your Inspirational Journal
Creating Your Inspirational Journal
Tuesday, July 26 2016 - 09:30
Venue : Accueil des groupes, 2200 Crescent
In English

Tuesday to Friday, July 26 to 29
9.30 a.m.to 4.30 p.m.

Create a journal to keep your ideas and discoveries in various mediums, from graphite to watercolour and ink. Collages and sketches, inspirational words and personal images will serve as a rich resource for future creative ventures.

Instructor: Suzanne Bellefeuille, artist and art educator

Participants: minimum 8, maximum 15

Photo MMFA
11:00 - 12:00
In English
Guided Tours
The Art of Love
The Art of Love
Tuesday, July 26 2016 - 11:00
Venue : Salon VIP
Theme : The Museum's Collection
Duration : 1h
In English

Intended for VIP members only. Reservation online with your account VIP

William Raphael (Nakel, Prussia, 1833 – Montreal 1914), With the Current, 1892. MMFA, purchase, Horsley and Annie Townsend Bequest. Photo MMFA, Christine Guest
14:00 - 15:00
In English
Guided Tours
The Sculpture Garden
The Sculpture Garden
Tuesday, July 26 2016 - 14:00
Venue : Accueil du pavillon Jean-Noël Desmarais
Theme : The Museum's Collection
Duration : 1h
In English
 

Included with admission to the collections

Photo MMFA
10:30 - 11:30
Bilingual
Guided Tours
Diversity in Body Image
Diversity in Body Image
Wednesday, July 27 2016 - 10:30
Venue : Accueil du pavillon Jean-Noël Desmarais
Duration : 1h
Bilingual
 

The Museum is inviting visitors to discover a wide range of canons of beauty by taking a guided tour through its encyclopaedic collection. From the exaggerated forms of a steatopygous figure from the Middle East to the generous curves of a torso by Aristide Maillol, the works of art displayed in the Museum’s galleries challenge the tyranny of a single model of beauty by showing viewers a range of other forms.

In partnership with ÉquiLibre http://www.equilibre.ca/

Included with admission to the collections.

Giampaolo Amoruso, Valentino, 2001, Anna and Joe Mendel Collection - Jean-Baptiste Côté, The Singer, about 1865, MMFA, gift, Paul Gouin Collection - MARLIK, NORTHERN IRAN, Steatopygous Female Figure, about 1200-1000 B.C., MMFA, purchase, gift of David Y. Hodgson - Aristide Maillol, Torso of a Young Woman, 1935, MMFA, purchase - Henri Hébert, Miss A. C., Dancer from Oslo, 1929, MMFA, gift of Mr. Paul Maréchal in memory of the Right Honourable Pierre Elliott Trudeau.
13:00 - 14:00
In English
Guided ToursRelated to : Pompeii
Guided tour Pompeii – VIP Member Only
Guided tour Pompeii – VIP Member Only
Wednesday, July 27 2016 - 13:00
Venue : Salon VIP
Theme : Pompeii
Duration : 1h
In English

You can consult the schedule and select the date of your tour by getting a pass at mbam.qc.ca/e-vip

Photo Bernard Fougères
13:30 - 14:30
In English
Guided Tours
The Museum’s Collection
The Museum’s Collection
Wednesday, July 27 2016 - 13:30
Venue : Accueil du pavillon Jean-Noël Desmarais
Theme : Treasures from the Museum's Collection
Duration : 1h
In English
 

Included with admission to the collections

 

 

 

Photo : Marc Cramer
18:00 - 19:30
In French
LecturesRelated to : Pompeii
Lecture – Le faussaire et le philologue
Lecture – Le faussaire et le philologue
Wednesday, July 27 2016 - 18:00
Venue : Auditorium Maxwell-Cummings
Theme : Pompeii
Duration : 1h 30
In French

By Luciano Bossina, University of Padova

Fresco of the distribution of bread. Painted plaster. Pompeii, tablinum, House of the Baker. Museo Archeologico Nazionale di Napoli (MANN)
18:00 - 19:00
In English
Guided ToursRelated to : Pompeii
Guided tour Pompeii – VIP Member Only
Guided tour Pompeii – VIP Member Only
Wednesday, July 27 2016 - 18:00
Venue : Salon VIP
Theme : Pompeii
Duration : 1h
In English

You can consult the schedule and select the date of your tour by getting a pass at mbam.qc.ca/e-vip

Photo Bernard Fougères
10:45 - 11:30
In English
Thursday at the museum
Guitded tour – Thursdays at the Museum
Guitded tour – Thursdays at the Museum
Thursday, July 28 2016 - 10:45
Venue : Accueil du pavillon Jean-Noël Desmarais
Theme : The Museum's Collection
Duration : 45 minutes
In English
 

At the Museum, we believe art is good for you, whatever your age! People aged 65 and over will be able not only to visit the Museum’s collections and discovies exhibitions for free on Thursdays year round, but also enjoy guided tours and creative workshops designed especially for them. Themes change monthly.

Photo MMFA
11:00 - 12:00
In English
Guided ToursRelated to : Pompeii
Guided Tours- Pompeii
Guided Tours- Pompeii
Thursday, July 28 2016 - 11:00
Theme : Pompeii
Duration : 1h
In English
 
Photo : Bernard Fougères
13:30 - 15:30
Bilingual
Guided ToursRelated to : Toulouse-Lautrec
Guides on hand – Toulouse-Lautrec illustrates the Belle Époque
Guides on hand – Toulouse-Lautrec illustrates the Belle Époque
Thursday, July 28 2016 - 13:30
Theme : Toulouse-Lautrec
Duration : 2h
Bilingual
 
Make the most of your visit !
 
Resource guides will be on hand in this gallery to answer your questions and discuss the exhibited works.
 
 
Thursday to Sunday from 1:30 to 3:30 
Louis Anquetin (1861-1932) Inside Bruant’s Le Mirliton 1886-1887 Oil on canvas 145 x 157 cm Private collection Photo Peter Schälchi
13:30 - 14:30
In English
Guided ToursRelated to : Pompeii
Guided Tours- Pompeii
Guided Tours- Pompeii
Thursday, July 28 2016 - 13:30
Theme : Pompeii
Duration : 1h
In English
 
Photo : Bernard Fougères
14:00 - 15:00
Bilingual
Thursday at the museum
Thursdays at the Museum
Thursdays at the Museum
Thursday, July 28 2016 - 14:00
Venue : Lobby of the Jean-Noël Desmarais Pavilion, Level S1
Duration : 1h
Bilingual
 

At the Museum, we believe art is good for you, whatever your age! People aged 65 and over will be able not only to visit the Museum’s collections for free on Thursdays year round, but also enjoy guided tours and creative workshops designed especially for them. Themes change monthly.

 

During July, the workshop will be in the Lab Design

Photo MMFA
11:00 - 12:00
In English
Guided ToursRelated to : Pompeii
Guided Tours- Pompeii
Guided Tours- Pompeii
Friday, July 29 2016 - 11:00
Theme : Pompeii
Duration : 1h
In English
 
Photo : Bernard Fougères
12:00 - 12:45
In English
Guided Tours
VIP Noontime Tours – The Sculpture Garden
VIP Noontime Tours – The Sculpture Garden
Friday, July 29 2016 - 12:00
Venue : Accueil du pavillon Jean-Noël Desmarais
Theme : In the Museum's Collections
Duration : 45 minutes
In English
 
Photo MMFA
13:00 - 14:00
In English
Guided ToursRelated to : Pompeii
Guided tour Pompeii – VIP Member Only
Guided tour Pompeii – VIP Member Only
Friday, July 29 2016 - 13:00
Venue : Salon VIP
Theme : Pompeii
Duration : 1h
In English

You can consult the schedule and select the date of your tour by getting a pass at mbam.qc.ca/e-vip

Photo Bernard Fougères
13:30 - 15:30
Bilingual
Guided ToursRelated to : Toulouse-Lautrec
Guides on hand – Toulouse-Lautrec illustrates the Belle Époque
Guides on hand – Toulouse-Lautrec illustrates the Belle Époque
Friday, July 29 2016 - 13:30
Theme : Toulouse-Lautrec
Duration : 2h
Bilingual
 
Make the most of your visit !
 
Resource guides will be on hand in this gallery to answer your questions and discuss the exhibited works.
 
 
Thursday to Sunday from 1:30 to 3:30 
Louis Anquetin (1861-1932) Inside Bruant’s Le Mirliton 1886-1887 Oil on canvas 145 x 157 cm Private collection Photo Peter Schälchi
13:30 - 14:30
In English
Guided Tours
The Museum’s Collection
The Museum’s Collection
Friday, July 29 2016 - 13:30
Venue : Accueil du pavillon Jean-Noël Desmarais
Theme : Treasures from the Museum's Collection
Duration : 1h
In English
 

Included with admission to the collections

 

 

 

Photo : Marc Cramer
14:45 - 15:45
In English
Guided Tours
The Sculpture Garden
The Sculpture Garden
Friday, July 29 2016 - 14:45
Venue : Accueil du pavillon Jean-Noël Desmarais
Theme : The Museum's Collection
Duration : 1h
In English
 

 

Included with admission to the collections

Photo MMFA
09:30
Bilingual
School of Fine Arts
Large-scale Image Transfer
Large-scale Image Transfer
Saturday, July 30 2016 - 09:30
Venue : Accueil des groupes, 2200 Crescent
Bilingual

Saturday and Sunday July, 30 and 31
9:30 a.m. to 4:30 p.m.

Create a finished large-scale artwork on canvas in this all-level workshop. The immediate transfer technique is subsequently layered with both images and colour. The accumulation of rich layers of washes and glazes results in a dynamic and original artwork.

All images, paint and canvas provided

Instructor: Melanie Matthews, artist and art educator

Participants : minimum 8, maximum 15

Photo MMFA
10:15 - 11:00
Bilingual
Family ActivitiesRelated to : Toulouse-Lautrec
Four-handed Workshop: Sunday Best
Four-handed Workshop: Sunday Best
Saturday, July 30 2016 - 10:15
Venue : Family Lounge
Theme : Toulouse-Lautrec
Duration : 45 minutes
Bilingual
 

A made-to-measure workshop for little ones (ages 2 to 5) and their parents.

In this workshop, little ones will learn about printmaking.

Passes are available starting at 10 a.m. on the day of the activity, in the Family Lounge.

Photo MMFA
11:00 - 16:00
Bilingual
Family ActivitiesRelated to : Toulouse-Lautrec
Drop-in Workshop: Love, from France
Drop-in Workshop: Love, from France
Saturday, July 30 2016 - 11:00
Venue : Family Lounge
Theme : Toulouse-Lautrec
Duration : 5h
Bilingual
 

Our most flexible activity: drop in whenever you want, anytime between 11 a.m. and 4 p.m., to enjoy this creative break for young and old alike.

In this workshop, families will make a postcard inspired by the works of Toulouse-Lautrec.

Places are limited. First come, first served.

Photo MMFA
11:00 - 12:00
In English
Guided ToursRelated to : Pompeii
Guided Tours- Pompeii
Guided Tours- Pompeii
Saturday, July 30 2016 - 11:00
Theme : Pompeii
Duration : 1h
In English
 
Photo : Bernard Fougères
11:15 - 12:00
Bilingual
Family ActivitiesRelated to : Toulouse-Lautrec
Four-handed Workshop: Sunday Best
Four-handed Workshop: Sunday Best
Saturday, July 30 2016 - 11:15
Venue : Family Lounge
Theme : Toulouse-Lautrec
Duration : 45 minutes
Bilingual
 

A made-to-measure workshop for little ones (ages 2 to 5) and their parents.

In this workshop, little ones will learn about printmaking.

Passes are available starting at 10 a.m. on the day of the activity, in the Family Lounge.

Photo MMFA
13:00
In English
Family Activities
1, 2, 3 Explore!
1, 2, 3 Explore!
Saturday, July 30 2016 - 13:00
Theme : In the Museum's Collections
In English
 

Discover the Museum’s collections with this entertaining interactive tour led by our Guides.

Leaflets available in the Family Lounge.

Passes are available starting at 10 a.m. on the day of the activity, in the Family Lounge.

Sponsored by:
13:00 - 14:00
Bilingual
Family ActivitiesRelated to : Toulouse-Lautrec
Thematic Workshop: Making Posters
Thematic Workshop: Making Posters
Saturday, July 30 2016 - 13:00
Theme : Toulouse-Lautrec
Duration : 1h
Bilingual
 

An opportunity for families to create together while exploring a particular theme from a major exhibition.

In this workshop, participants will learn about collagraphy and make a poster in the style of Toulouse-Lautrec.

Passes are available starting at 10 a.m. on the day of the activity, in the Family Lounge.

Photo MMFA
13:30 - 15:30
Bilingual
Guided ToursRelated to : Toulouse-Lautrec
Guides on hand – Toulouse-Lautrec illustrates the Belle Époque
Guides on hand – Toulouse-Lautrec illustrates the Belle Époque
Saturday, July 30 2016 - 13:30
Theme : Toulouse-Lautrec
Duration : 2h
Bilingual
 
Make the most of your visit !
 
Resource guides will be on hand in this gallery to answer your questions and discuss the exhibited works.
 
 
Thursday to Sunday from 1:30 to 3:30 
Louis Anquetin (1861-1932) Inside Bruant’s Le Mirliton 1886-1887 Oil on canvas 145 x 157 cm Private collection Photo Peter Schälchi
13:30 - 14:30
In English
Guided ToursRelated to : Pompeii
Guided tour Pompeii – VIP Member Only
Guided tour Pompeii – VIP Member Only
Saturday, July 30 2016 - 13:30
Venue : Salon VIP
Theme : Pompeii
Duration : 1h
In English

You can consult the schedule and select the date of your tour by getting a pass at mbam.qc.ca/e-vip

Photo Bernard Fougères
14:15 - 15:15
Bilingual
Family ActivitiesRelated to : Toulouse-Lautrec
Thematic Workshop: Making Posters
Thematic Workshop: Making Posters
Saturday, July 30 2016 - 14:15
Theme : Toulouse-Lautrec
Duration : 1h
Bilingual
 

An opportunity for families to create together while exploring a particular theme from a major exhibition.

In this workshop, participants will learn about collagraphy and make a poster in the style of Toulouse-Lautrec.

Passes are available starting at 10 a.m. on the day of the activity, in the Family Lounge.

Photo MMFA
10:15 - 11:00
Bilingual
Family ActivitiesRelated to : Toulouse-Lautrec
Four-handed Workshop: Sunday Best
Four-handed Workshop: Sunday Best
Sunday, July 31 2016 - 10:15
Venue : Family Lounge
Theme : Toulouse-Lautrec
Duration : 45 minutes
Bilingual
 

A made-to-measure workshop for little ones (ages 2 to 5) and their parents.

In this workshop, little ones will learn about printmaking.

Passes are available starting at 10 a.m. on the day of the activity, in the Family Lounge.

Photo MMFA
11:00 - 16:00
Bilingual
Family ActivitiesRelated to : Toulouse-Lautrec
Drop-in Workshop: Love, from France
Drop-in Workshop: Love, from France
Sunday, July 31 2016 - 11:00
Venue : Family Lounge
Theme : Toulouse-Lautrec
Duration : 5h
Bilingual
 

Our most flexible activity: drop in whenever you want, anytime between 11 a.m. and 4 p.m., to enjoy this creative break for young and old alike.

In this workshop, families will make a postcard inspired by the works of Toulouse-Lautrec.

Places are limited. First come, first served.

Photo MMFA
11:15 - 12:00
Bilingual
Family ActivitiesRelated to : Toulouse-Lautrec
Four-handed Workshop: Sunday Best
Four-handed Workshop: Sunday Best
Sunday, July 31 2016 - 11:15
Venue : Family Lounge
Theme : Toulouse-Lautrec
Duration : 45 minutes
Bilingual
 

A made-to-measure workshop for little ones (ages 2 to 5) and their parents.

In this workshop, little ones will learn about printmaking.

Passes are available starting at 10 a.m. on the day of the activity, in the Family Lounge.

Photo MMFA
13:00
In English
Family Activities
1, 2, 3 Explore!
1, 2, 3 Explore!
Sunday, July 31 2016 - 13:00
Theme : In the Museum's Collections
In English
 

Discover the Museum’s collections with this entertaining interactive tour led by our Guides.

Leaflets available in the Family Lounge.

Passes are available starting at 10 a.m. on the day of the activity, in the Family Lounge.

Sponsored by:
13:00 - 14:00
Bilingual
Family ActivitiesRelated to : Toulouse-Lautrec
Thematic Workshop: Making Posters
Thematic Workshop: Making Posters
Sunday, July 31 2016 - 13:00
Theme : Toulouse-Lautrec
Duration : 1h
Bilingual
 

An opportunity for families to create together while exploring a particular theme from a major exhibition.

In this workshop, participants will learn about collagraphy and make a poster in the style of Toulouse-Lautrec.

Passes are available starting at 10 a.m. on the day of the activity, in the Family Lounge.

Photo MMFA
13:30 - 15:30
Bilingual
Guided ToursRelated to : Toulouse-Lautrec
Guides on hand – Toulouse-Lautrec illustrates the Belle Époque
Guides on hand – Toulouse-Lautrec illustrates the Belle Époque
Sunday, July 31 2016 - 13:30
Theme : Toulouse-Lautrec
Duration : 2h
Bilingual
 
Make the most of your visit !
 
Resource guides will be on hand in this gallery to answer your questions and discuss the exhibited works.
 
 
Thursday to Sunday from 1:30 to 3:30 
Louis Anquetin (1861-1932) Inside Bruant’s Le Mirliton 1886-1887 Oil on canvas 145 x 157 cm Private collection Photo Peter Schälchi
14:30 - 15:30
In English
Guided Tours
The Sculpture Garden
The Sculpture Garden
Sunday, July 31 2016 - 14:30
Venue : Accueil du pavillon Jean-Noël Desmarais
Theme : The Museum's Collection
Duration : 1h
In English
 

 

Included with admission to the collections

Photo MMFA
14:30 - 15:30
Bilingual
Family ActivitiesRelated to : Toulouse-Lautrec
Thematic Workshop: Making Posters
Thematic Workshop: Making Posters
Sunday, July 31 2016 - 14:30
Theme : Toulouse-Lautrec
Duration : 1h
Bilingual
 

An opportunity for families to create together while exploring a particular theme from a major exhibition.

In this workshop, participants will learn about collagraphy and make a poster in the style of Toulouse-Lautrec.

Passes are available starting at 10 a.m. on the day of the activity, in the Family Lounge.

Photo MMFA